# SDR ASOA20140821258

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 27,785 hours, 21,969 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 1 ENGINE FORWARD LOWER MOUNT YOKE FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE YOKE FITTING IAW EC5450-01101.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
